ALA Editions

Library Director Bootcamp: A free preview

CHICAGO — So you’ve finally made it—you’re a library director … now what? You can learn about management, but it’s hard to find a library school course that teaches you how to be a boss. This winter, library management experts Kathy Parker and Kate Hall will be offering a special 3-part workshop that will teach you what you need to know to become an effective manager. Join us at 1:00pm Eastern on Monday, Oct.

New session: Making Your Library Work for Homeschoolers workshop

CHICAGO—ALA Publishing eLearning Solutions announces a new session of our popular workshop, Making Your Library Work for Homeschoolers with Suzanne Walker. This workshop will last 90 minutes and take place at 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific on Wednesday, Oct. 25, 2017.

New Workshop—The Smart Way to Acquire New Technology: Creating a Successful RFP

CHICAGO—ALA Publishing eLearning Solutions announces an exciting new workshop, The Smart Way to Acquire New Technology: Creating a Successful RFP with Timothy J. Dickey. This workshop will consist of two 90-minute sessions and take place at 2:00pm Eastern/1:00 Central/12:00 Mountain/11:00am Pacific on Thursday, Oct. 19, 2017 and Thursday, Oct. 26, 2017.

New eCourse: Genealogical Research for Librarians

Chicago—ALA Publishing eLearning Solutions announces a new facilitated eCourse, Genealogical Research for Librarians. June Power will serve as the instructor for a 4-week facilitated eCourse starting on Monday, Oct. 9, 2017.

Estimated Hours of Learning: 24
Certificate of Completion available upon request 

Learning outcomes

After participating in this eCourse, you will

New Workshop—Tracking Technology Trends: Staying Current in a World of Information Overload

CHICAGO—ALA Publishing eLearning Solutions announces an exciting new workshop, Tracking Technology Trends: Staying Current in a World of Information Overload with Nicole Hennig. This workshop will last 90 minutes and take place at 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific on Wednesday, October 18, 2017.

New Iteration: Cataloging with RDA eCourse

Chicago—ALA Publishing eLearning Solutions announces a new new iteration of our popular eCourse, Cataloging with RDA. Magda El-Sherbini will serve as the instructor for a 4-week facilitated eCourse starting on Monday, October 2, 2017.

Estimated Hours of Learning: 24 
Certificate of Completion available upon request 

Learning outcomes

After participating in this eCourse, you will:

New Iteration: Rethinking Social Media to Organize Information and Communities eCourse

Chicago—ALA Publishing eLearning Solutions announces a new iteration of our popular eCourse, Rethinking Social Media to Organize Information and Communities. Paul Signorelli will serve as the instructor for a 4-week facilitated eCourse starting on Monday, Nov. 6, 2017.

Estimated Hours of Learning: 24 
Certificate of Completion available upon request 

Learning outcomes

After participating in this eCourse, you will have an:

New Iteration: Using and Understanding Library of Congress Classification eCourse

Chicago—ALA Publishing eLearning Solutions announces a new iteration of our popular eCourse, Using and Understanding Library of Congress Classification. Robert Bothmann will serve as the instructor for a 4-week facilitated eCourse starting on Monday, Oct. 9, 2017.

Estimated Hours of Learning: 24
Certificate of Completion available upon request 

Learning Outcomes

New eCourse: Creating a Culture of Usability in Your Library

Chicago—ALA Publishing eLearning Solutions announces a new facilitated eCourse, Creating a Culture of Usability in Your Library. Krista Godfrey will serve as the instructor for a 4-week facilitated eCourse starting on Monday, Oct. 9, 2017.

Estimated Hours of Learning: 24
Certificate of Completion available upon request 

Learning outcomes

After completing this eCourse, you will be able to

New session: Serving Children with Autism Spectrum Disorder workshop

CHICAGO—ALA Publishing eLearning Solutions announces a new session of our popular workshop, Serving Children with Autism Spectrum Disorder with Lesley S. J. Farmer. This workshop will consist of two 90-minute sessions and take place at 2:30pm Eastern/1:30 Central/12:30 Mountain/11:30am Pacific on:

Pages

Subscribe to ALA Editions